# SDR IZ22003F00001

- Difficulty date: December 20, 2002
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N13YS
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 694
- Engine: Garrtt TPE331*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Solenoid Valve
- Part number: 69254513
- Part serial: T4198
- Condition: Leaking
- Location: Fuel System
- Part time: 121 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VALVE LEAKING FUEL BETWEEN THE SOLENOID AND VALVE BODY DUE TO BLOWN O-RING.  THE FUEL WAS LEAKING INTO THE COWLING AND DRIPPING OUT.
